Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

W-Y. Hsiang, “On Generalization of Theorems of A. D. Alexandrov and C. Delaunay on Hypersurfaces of Constant Mean Curvature,” Duke Mathematical Journal, Vol. 49, No. 3, 1982, pp. 485-496. doi:10.1215/S0012-7094-82-04927-4

has been cited by the following article: